MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-6-20-3D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that at the time of manual release of the coil, the black indicator/mark of the input was cut/broken and the thread of the coil was not visible/did not appear to disassemble it.The coil remained inside the catheter without difficulty in removing the coil but the medical team no longer had a way to position or deploy it.It was decided to remove the entire wire.The device had been inspected with no issues noted.A break was reported.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a distal artery.The degree of tortuosity was little.There was no degree of calcification and no stenosis.Artery diameter was 3-4mm.There were no abnormalities reported in relation to anatomy.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no injury as a result of the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that the coil was removed and another one was used to complete the procedure.The black entry marker/indicator refers to the detachment point/where the hypotube usually breaks for manual detachment.Detachment attempts were made using the manual method.No damage was observed to the pusher.The coil was completed removed from the patient.Besides the fracture, there was no other issue with the coil.No issues with the catheter.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23570371
Report Number2029214-2025-02414
Device Sequence Number18680762
Product Code KRD
UDI-Device Identifier00847536033788
UDI-Public(01)00847536033788(17)260221(10)B522735
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model NumberPV-6-20-3D
Device Catalogue NumberPV-6-20-3D
Device Lot NumberB522735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/30/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/23/2025
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale